# SDR DHL2002720521

- Difficulty date: October 22, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, E/E COMPARTMENT STR 25 IS CORRODED THRU AT UPPER FLANGE BETWEEN FRAME STA. 460 AND 480. REPAIRED IAW SRM.
